RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2011, Volume 4, Issue 4, Pages 445–457 (Mi jsfu203)  

An identification problem of source function in the system of composite type

Yury Ya. Belov

Institute of Mathematics, Siberian Federal University, Krasnoyarsk, Russia

Abstract: An identification problem of source function for the semievolutionary system of two partial differential equations, one of which is parabolic, and the second – elliptic are investigated. The Cauchy problem and the first boundary-value problem are considered. Initial problems are approximated by problems in which the elliptic equation is replaced with the parabolic equation containing the small parameter $\varepsilon>0$ at a derivative with respect to time.

Keywords: partial differential equations, boundary-value problems, approximation, small parameter, convergence.

Full text: PDF file (206 kB)
References: PDF file   HTML file
UDC: 517.9
Received: 18.05.2011
Received in revised form: 25.06.2011
Accepted: 10.07.2011

Citation: Yury Ya. Belov, “An identification problem of source function in the system of composite type”, J. Sib. Fed. Univ. Math. Phys., 4:4 (2011), 445–457

Citation in format AMSBIB
\Bibitem{Bel11}
\by Yury~Ya.~Belov
\paper An identification problem of source function in the system of composite type
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2011
\vol 4
\issue 4
\pages 445--457
\mathnet{http://mi.mathnet.ru/jsfu203}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu203
  • http://mi.mathnet.ru/eng/jsfu/v4/i4/p445

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:201
    Full text:62
    References:43

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019